EconPapers    
Economics at your fingertips  
 

Time Series Properties of Capitalization Rates: A Comment and Extension

James Payne () and Hassan Mohammadi ()

Journal of Forensic Economics, 2006, vol. 19, issue 1, 85-87

JEL-codes: K13 (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.journalofforensiceconomics.com/doi/abs/10.5085/0898-5510-19.1.85 (text/html)
http://www.journalofforensiceconomics.com/doi/pdf/10.5085/0898-5510-19.1.85 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fek:papers:doi:10.5085/0898-5510-19.1.85

DOI: 10.5085/0898-5510-19.1.85

Access Statistics for this article

More articles in Journal of Forensic Economics from National Association of Forensic Economics Contact information at EDIRC.
Bibliographic data for series maintained by Kurt Krueger ().

 
Page updated 2019-10-31
Handle: RePEc:fek:papers:doi:10.5085/0898-5510-19.1.85